# SDR ASAA9940065

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5240 · Service Doors
- Part: Hinge Cover
- Condition: Bent
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 604 - PRIOR TO 604, THE L2 DOOR UPPER FORWARD HINGE COVER WAS FOUND TO BE BENT, CAUSING INTERFERENCE WITH DOOR OPENING.  REMOVED HINGE COVER AND RELEASED PER CDL 52-40-6.  DOOR OPERATED NORMALLY.  MAINTENANCE SUBSEQUENTLY INSTALLED A NEW UPPER FORWARD HINGE COVER AND THE DOOR OPERATED NORMALLY.  (M)
